VOL. 46 · NO. 1 | January 2010
Kazuhiko Takano
SUT J. Math. 46 (1), 1-21, (January 2010) DOI: 10.55937/sut/1279305629 Open Access
KEYWORDS: exponential family, α–connection, almost complex structure, statistical manifold, 53C25, 53A15, 60E05
Rezső L. Lovas, József Szilasi
SUT J. Math. 46 (1), 23-34, (January 2010) DOI: 10.55937/sut/1280431135 Open Access
KEYWORDS: Finsler manifold, homothety, Minkowski space, ‎exponential map, 53C60
Uday Chand De, Abul Kalam Mondal
SUT J. Math. 46 (1), 35-52, (January 2010) DOI: 10.55937/sut/1280431052 Open Access
KEYWORDS: quarter-symmetric metric connection, projective curvature tensor, ϕ−projectively flat, ξ−projectively flat, locally ϕ−symmetric, η−Einstein, 53C15, 53C40
P. Jeyanthi, D. Ramya, P. Thangavelu
SUT J. Math. 46 (1), 53-66, (January 2010) DOI: 10.55937/sut/1280430775 Open Access
KEYWORDS: Super mean labeling, super mean graph, k-super mean graph, 05C78
A.A.G. Ngurah, A.N.M. Salman, I W. Sudarsana
SUT J. Math. 46 (1), 67-78, (January 2010) DOI: 10.55937/sut/1280430657 Open Access
KEYWORDS: covering, cycle, fan, H-supermagic labeling, ladder, 05C78
I. Sahul Hamid, S. Ashok Kumar
SUT J. Math. 46 (1), 79-91, (January 2010) DOI: 10.55937/sut/1280430251 Open Access
KEYWORDS: Equitable irregular edge-weighting, Equitable irregular strength, 05C
Masayuki Kawashima, Kenta Yoshizaki
SUT J. Math. 46 (1), 93-117, (January 2010) DOI: 10.55937/sut/1279305513 Open Access
KEYWORDS: torus curve, Alexander polynomial, 14H20, 14H45
C. Morales, M. Vilches
SUT J. Math. 46 (1), 119-153, (January 2010) DOI: 10.55937/sut/1280430129 Open Access
KEYWORDS: 2-Riemannian metric, Pseudoconnection, 2-inner Product, 58B20, 46C50
Noboru Okazawa∗, Tomomi Yokota†, Kentarou Yoshii
SUT J. Math. 46 (1), 155-176, (January 2010) DOI: 10.55937/sut/1280174872 Open Access
KEYWORDS: Schrödinger equation, Coulomb potential with moving center, Potentials with singularity at infinity, Existence and uniqueness of strong solutions, energy estimates, 35Q41, 35D35, 47D06
Back to Top